# SDR WX0600027

- Difficulty date: January 30, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - MAINTENANCE FOUND THE FLOOR TRACK LIGHTING IS INOPERATIVE FROM ROW 25 AND AFT.  REMOVED CLEAR FLOOR TRACK LENS COVER FROM ROW 25 AND AFT.  RECONNECTED LIGHTS AT ROW 25 AND 27, DRIED OUT THE AREA , REINSTALLED, OPERATIONAL CHECK GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
